# SDR 07FDEA00034

- Difficulty date: January 5, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC67622
- Part serial: WAE106
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP VANE LOWER INBOARD SURFACE FOUND DELAMINATED.  REPAIRED AS PER FEDEX E.A. 1-5750-105603,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
